Ask Homeopathy Experts

Can constitutional medicine cause death of a weak patient?

Last modified on January 29th, 2013

Can constitutional medicine cause death of a weak patient?

Posted by: homeoluv

Respected Sir,
Is it true that prescribing what is called constitutional remedy in a very weak patient may lead to death of the patient?What may be the probable reason for that? What should we do in such cases? If simillimum takes away the energy from the patient, how can a similar help ?


The simillimum must be prescribed in a potency which matches the patient’s vitality and the intensity of the symptoms. When there has been organic damage, and the remedy cannot cure, then it is not wise to give the simillimum. In that case a remedy which is close to the simillimum can still help. Alan V. Schmukler

About the author

Dr. Manish Bhatia

Dr. Manish Bhatia

- BHMS, BCA, M.Sc Homeopathy (UK), CICH (Greece)
- Ass. Professor, Organon & Homeopathic Philosophy, SKH Medical College, Jaipur
- Founder Director of Hpathy.com
- Editor, Homeopathy 4 Everyone
- Member, Advisory Board, Homeopathic Links
- Co-author - Homeopathy and Mental Health Care: Integrative Practice, Principles and Research
- Author - Lectures on Organon of Medicine vol 1 & 2. CCH Approved. (English, German, Bulgarian)
- Awardee - Raja Pajwan Dev Award for Excellence in the Field of Medicine; APJ Abdul Kalam Award for Excellence in Homeopathy Education
- For consultation, seminars or clinical training, write to asha@hpathy.com

Leave a Comment

Your email address will not be published. Required fields are marked *